# SDR IPXA12M71809

- Difficulty date: February 13, 2012
- Submitted: February 22, 2012
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Aircraft time: 54,037 hours, 8,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894502
- Condition: Cracked
- Location: Rws 667-673
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT WING FIXED L/E BEADED DOUBLER CRACKED 2 PLACES THROUGH ACCESS PANEL 619DB (XOS667-673).  REPAIRED RT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS667-673 IAW EO MD11-5730-42916-C.
